MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM CORTEX SCREW SELF-TAPPING 40MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM CORTEX SCREW SELF-TAPPING 40MM; SCREW, FIXATION, BONE
Catalog Number 202.840
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2023, a 2.7 cortex screw bent while being inserted.This was noticed after it was removed.The screw was not re-inserted.Additionally a module in the modular foot set may have been bent.It functioned correctly, but further evaluation is planned by the sales consultant.The procedure was completed successfully with no delay.There was no patient consequence.This report is for a 2.7mm cortex screw self-tapping 40mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was further clarified that a module in the modular foot set was in fact damaged.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was in fact damaged.

Brand Name
2.7MM CORTEX SCREW SELF-TAPPING 40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17481755
Report Number8030965-2023-09988
Device Sequence Number6983068
Product Code HWC
UDI-Device Identifier10886982144867
UDI-Public(01)10886982144867
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202.840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer08/21/2023
09/14/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date08/29/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM/2.4MM MODULAR FOOT MODULE CASE; UNK - CASES/TRAYS/MODULES
Patient Age27 YR
Patient SexMale